# SDR HALA2013100400126

- Difficulty date: October 4, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 45,560 hours, 8,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS SEAT EMERGENCY LIGHTS INOPERATIVE 1A TO 16A SEAT.  REPLACED LIGHT.  GROUND OPS CHECKED OK IAW WDM 33-51-17.
